I was wondering if anyone has experience with an increase of Tinnitus/ringing in the ears after starting with Ami ?
Only one week ago I started with a very low dose of 2 1/2 mg. Ami and from the first day on my tinnitus has gotten so very loud . In the instructions it says that tinnitus can be a side effect , but at such a low dose?? I find it scary and have no idea if this is going to diminish over time.
It is my third trial ( after Sodium Valproate and Propranolol) and I am really hoping that this time I would be lucky !
maybe the tinnitus would be there anyway?
I had amitryptiline (endep) 10mg for about 3 mths last year when my neck was very bad
I thought something had crumbled in my neck. That was before i found out about the migraine connection.
I noticed no help from it, maybe I should have increased the dose but I didn’t have a doctor working with me.
now if i get tinnitus I take cyproheptadine (antihistamine Periactin) as necessary, and if needed a valium.
i took sertraline (zoloft) 50 mg recently for 2 mths basically because antidepressants are all the GP would give me, after a couple of weeks the dizzyness returned
It may have helped a little with my bad temper, i don’t know, and i don’t think any doctors know either. after stopping the sertraline I had a lot of tension in my jaw for a couple of days, usually I relieve it by chewing gum, in spite of the miniscule additives, but this didn’t work, just had to wait.
I’ve always known I do not have depression and/or anxiety
I’ve had derealisation episodes at the doctors,(falling down the rabbit-hole)
one GP rang the psychologist I was seeing and asked him if i was crazy
Even if it was a mental illness isn’t it their job to help?
I prefer to stay away from doctors, but i need them for the valium, so I try to ration
I hope your tinnitus improves
by the way, what happpened with the propanolol?
Have you had a diagnosis from a neuro? Might be worthwhile to get down to see a Sydney VM specialist for initial diagnosis/prescribe med then ongoing help via email. That way you wouldn’t have to deal with a GP who doesn’t want to treat/update her/his knowledge of VM.
Just a thought!